Home > Research > Publications & Outputs > An eclectic approach for replenishment with non...
View graph of relations

An eclectic approach for replenishment with non-linear decreasing demand

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>2004
<mark>Journal</mark>International Journal of Production Economics
Issue number2
Volume92
Number of pages7
Pages (from-to)125-131
Publication StatusPublished
<mark>Original language</mark>English